The Numquid Vis Formula in Roman Comedy
Bibliographic Data
| ID | 9348933 |
|---|---|
| Authors | John N Hough (corresponding author) |
| Year | 1945 |
| Volume | 66 |
| Issue | 3 |
| Pages | 282-282 |
| Publication date | 1945-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The American Journal of Philology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9475 • E-ISSN: 1086-3168 |
| Publisher | Johns Hopkins University Press (PUBLISHER • US) |
| DOI | 10.2307/291164 |
| OpenAlex | W2795573361 |
| Language | EN |
| Citations received | 2 |
Art · Comedy · Literature · Classical Antiquity Studies · Historical and Literary Studies · Linguistics and language evolution
| Citations per year | 0.14 |
|---|---|
| Citation span | 2012 - 2016 (5) |
| Highly cited | No |